NOSERCH-MF

38.00

Mefenamic acid 50mg+ Paracetamol 125mg

Category:

Product Description

The Syrup is effective in cases of fever and pain in the body due to the stuffed nose, nasal congestion, hay fever, common cold etc. It has Paracetamol which is safe for children who are suffering from mild to moderate pain in the body. The other active ingredient is Mefenamic acid. It is a non-steroidal anti-inflammatory (NSAID) which is a good alternative to ibuprofen. The syrup can be taken by children under the age of 6 months. You will need the shake the bottle well and give the prescribed amount of syrup which will be guided by the doctor itself.

Additional information

Pack Size

60ML